uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Eigenvalue asymptotics for weakly perturbed Dirac and Schrodinger operators with constant magnetic fields of full rank
Chalmers University of Technology. (Department of Mathematics)
2003 (English)In: Communications in Partial Differential Equations, ISSN 0360-5302, E-ISSN 1532-4133, Vol. 28, no 3-4, 697-736 p.Article in journal (Refereed) Published
Abstract [en]

The even-dimensional Dirac and Schrodinger operators with a constant magnetic field of full rank have purely essential spectrum consisting of isolated eigenvalues, so-called Landau levels. For a sign-definite electric potential V which tends to zero at infinity, not too fast, it is known for the Schrodinger operator that the number of eigenvalues near each Landau level is infinite and their leading (quasi-classical) asymptotics depends on the rate of decay for V. We show, both for Schrodinger and Dirac operators, that, for any sign-definite, bounded V which tends to zero at infinity, there still are an infinite number of eigenvalues near each Landau level. For compactly supported V, we establish the non-classical formula, not depending on V, describing how the eigenvalues converge to the Landau levels asymptotically.

Place, publisher, year, edition, pages
2003. Vol. 28, no 3-4, 697-736 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-174115DOI: 10.1081/PDE-120020493ISI: 000183099600010OAI: oai:DiVA.org:uu-174115DiVA: diva2:526497
Available from: 2012-05-13 Created: 2012-05-13 Last updated: 2017-12-07

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Melgaard, M

Search in DiVA

By author/editor
Melgaard, M
In the same journal
Communications in Partial Differential Equations
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 367 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf